标题:On Meromorphic Solutions of Functional Equations of Fermat Type
作者:Hu, Pei-Chu; Wang, Qiong
作者机构:[Hu, Pei-Chu; Wang, Qiong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Wang, Q
通讯作者地址:[Wang, Q]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
出版年:2019
卷:42
期:5
页码:2497-2515
DOI:10.1007/s40840-018-0613-1
关键词:Fermat type equations; Meromorphic solutions; Weierstrass elliptic; function
摘要:Take complex numbers a, beta, c, a j, bj (j = 0, 1, 2) such that c = 0 and rank a0 a1 a2 b0 b1 b2 = 2. We show that if the following functional equation of Fermat type a0 f (z) + a1 f (z + c) + a2 f (z) 3 + b0 f (z) + b1 f (z + c) + b2 f (z) 3 = eaz+ beta has meromorphic solutions of finite order, then it has only entire solutions of the form f (z) = Ae az+ beta 3 + CeDz, where A, C, D are constants, which generalizes some results due to Han and Lu.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85069665198&doi=10.1007%2fs40840-018-0613-1&partnerID=40&md5=221ca8eec3d3925d1c1be7a1fbe80cf7
TOP